# SDR CALA2013111800850

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 71,070 hours, 7,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 58081
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-0022 CABIN L3 DOOR EMERGENCY LIGHT BATTERY M33405 CAPACITY CHECK FAILED.  CABIN L3 DOOR EMERGENCY LIGHT BATTERY M33405 REPLACED & CAPACITY NORMAL IAW AMM 33-51-06.
